MathSciNet Relay Station
MathSciNet bibliographic data
MR2861691 (2012k:11089) 11G40 (11G05 14G10 14G25)
Miller, Robert L. Proving the Birch and Swinnerton-Dyer conjecture for specific elliptic curves of analytic rank zero and one. LMS J. Comput. Math. 14 (2011), 327–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement